1 doctor weighed in:

I have very dry skin, usually after a couple hours of applying my moisturizer and makeup I get dry flaky skin.I exfoliate too. How do I get rid of it?

1 doctor weighed in
Dr. Joel Sabean
Dermatology

In brief: See below

If it is on the face, you may have seborrhea, an eczema of oily areas, which may respond to otc hydrocortisone cream and Lotrimin (clotrimazole) Ultra creams 2 a day and regular moisturizing when clear. An AHA moisturizer may help as well by exfoliating as it moisturizes.
If it is on the body, try switching to an AHA body moisturizer for several weeks, supplementing it with a regular ceramide moisturizer..

In brief: See below

If it is on the face, you may have seborrhea, an eczema of oily areas, which may respond to otc hydrocortisone cream and Lotrimin (clotrimazole) Ultra creams 2 a day and regular moisturizing when clear. An AHA moisturizer may help as well by exfoliating as it moisturizes.
If it is on the body, try switching to an AHA body moisturizer for several weeks, supplementing it with a regular ceramide moisturizer..
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available